# SDR MASA200500805

- Difficulty date: October 14, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 18,597 hours, 14,386 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6374 YUM - CONFIG SPOILER FAULT.  MAINTENANCE RESET THE SECU'S AND COULD NOT DUPLICATE THE DISCREPANCY.
